# SDR HNAA2020051800150

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,912 hours, 44,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY DOOR MAIN EXIT LIGHT INOP (EXIT IDENT SIGN). REMOVED AND REPLACED EXIT IDENT SIGN IAW AMM 33-50-13. NO FIX TROUBLE SHOOT PER FAULT ISOLATION MANUAL 33-50-0-810-804-A. REMOVED AND REPLACED INVERTER #4 IAW AMM 33-50-11 OPTS CHECK GOOD.
